# SDR C1HA200281002

- Difficulty date: February 28, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N681CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22020
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Part serial: 78122605
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 310, CABIN BEGAN TO CLIMB SLOWLY, UNABLE TO MOVE CABIN AIR OUTFLOW VALVE IN AUTO, STBY, OR MAN AC/DC.  DIVERTED TO DEN, LANDED UNEVENTFULLY.  REMOVED AND REPLACED PRESS CONTROLLER IAW MM 21-31-00 AND PRESS SELECTOR PANEL IAW MM 21-31-00, OPS CHECK NORMAL IAW MM 21-31-00.
